# SDR SWAA040926

- Difficulty date: March 29, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 4,819 hours, 2,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS COVERS AT ROW 1 RT AND ROW 10 LT, BROKEN.  REMOVED AND REPLACED EEPLS COVERS PER MM.
